# SDR FDEA202211222930

- Difficulty date: November 22, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ASA70311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CTR CGO COMP BILGE AREA STA 5-32 TO 5-35 LONGERON 47R HAS CORROSION 74-053 REPAIRED CORRODED 47R LONGERON IN THE CTR CARGO COMP BILGE AREA AT STA 5-32 TO 5-53   IAW SRM 53-00-00-2R FIG 205 SHEET 1.
